# SDR UHLA2012021100053

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 20,631 hours, 12,861 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR VISUAL INDICATOR IS NOT SHOWING GREEN WHEN DOOR IS CLOSED AND LOCKED.  PERFORMED INSPECTION ON R2 DOOR VISUAL INDICATOR, APPEARED TO BE INDICATING NORMAL.
